# SDR DALA2014082404814

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT TEE FITTING BELOW NR 1 BEAM AT FWD R1 SERVICE DOOR.  DAMAGED FITTING REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5,  SRM 51-10-4,  SRM 51-10-3, PAR 14 AND 21, AND SRM 51-30-1.
